On spacelike rotational surfaces with pointwise 1-type Gauss map
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 301-312
Printed January 31, 2015
U{\v g}ur Dursun
Isik University
Abstract : In this paper, we study a class of spacelike rotational surfaces in the Minkowski 4-space $\mathbb E^4_1$ with meridian curves lying in 2-dimensional spacelike planes and having pointwise 1-type Gauss map. We obtain all such surfaces with pointwise 1-type Gauss map of the first kind. Then we prove that the spacelike rotational surface with flat normal bundle and pointwise 1-type Gauss map of the second kind is an open part of a spacelike 2-plane in $\mathbb E^4_1$.
Keywords : pointwise 1-type Gauss map, rotational surfaces, parallel mean curvature vector, normal bundle
MSC numbers : Primary 53B25, 53C55
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd